RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1992, Volume 92, Number 2, Pages 269–292 (Mi tmf1503)  

This article is cited in 6 scientific papers (total in 6 papers)

Rapidly oscillating asymptotic solution of magnetohydrodynamic equations in the Tokamak approximation

V. P. Maslov, G. A. Omel'yanov

Moscow Institute of Electronic Engineering

Abstract: An asymptotic solution of the magnetohydrodynamic equations for large Reynolds numbers is constructed in the approximation of a strong longitudinal magnetic field. Model equations that generalize the Kadomtsev–Pogutze equations to the case of toroidal symmetry are derived. The asymptotic stability of the constructed solution is demonstrated.

Full text: PDF file (1955 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1992, 92:2, 879–895

Bibliographic databases:

Received: 15.06.1992

Citation: V. P. Maslov, G. A. Omel'yanov, “Rapidly oscillating asymptotic solution of magnetohydrodynamic equations in the Tokamak approximation”, TMF, 92:2 (1992), 269–292; Theoret. and Math. Phys., 92:2 (1992), 879–895

Citation in format AMSBIB
\Bibitem{MasOme92}
\by V.~P.~Maslov, G.~A.~Omel'yanov
\paper Rapidly oscillating asymptotic solution of magnetohydrodynamic equations in the Tokamak approximation
\jour TMF
\yr 1992
\vol 92
\issue 2
\pages 269--292
\mathnet{http://mi.mathnet.ru/tmf1503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1226015}
\zmath{https://zbmath.org/?q=an:0786.76102}
\transl
\jour Theoret. and Math. Phys.
\yr 1992
\vol 92
\issue 2
\pages 879--895
\crossref{https://doi.org/10.1007/BF01015555}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LB54300007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1503
  • http://mi.mathnet.ru/eng/tmf/v92/i2/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Omel'yanov, “Existence of a solution to the equations of magnetohydrodynamics with helical symmetry in the tokamak approximation”, Math. Notes, 53:6 (1993), 611–621  mathnet  crossref  mathscinet  zmath  isi
    2. V. P. Maslov, G. A. Omel'yanov, “Three-scale expansion of the solution of the magnetohydrodynamic equations and the Reynolds equation for a tokamak”, Theoret. and Math. Phys., 98:2 (1994), 202–211  mathnet  crossref  mathscinet  zmath  isi
    3. A. I. Shafarevich, “The Navier–Stokes equations: Asymptotic solutions describing tangential discontinuities”, Math. Notes, 67:6 (2000), 792–801  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Maslov, VP, “Rapidly oscillating asymptotic solutions of the Navier–Stokes equations, coherent structures, Fomenko invariants, Kolmogorov spectrum, and flicker noise”, Russian Journal of Mathematical Physics, 13:4 (2006), 414  crossref  mathscinet  zmath  adsnasa  isi
    5. V. P. Maslov, A. I. Shafarevich, “Asymptotic solutions of Navier–Stokes equations and topological invariants of vector fields and Liouville foliations”, Theoret. and Math. Phys., 180:2 (2014), 967–982  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    6. V. P. Maslov, A. I. Shafarevich, “Fomenko invariants in the asymptotic theory of the Navier–Stokes equations”, J. Math. Sci., 225:4 (2017), 666–680  mathnet  crossref  mathscinet  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:343
    Full text:97
    References:46
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019